My friend says the max number anyone can take at one time is 36, is that true?
7 May 2011
yes. the dose that has been known to od and death in rats is 500 mg/kg. that would be 20 pills to get 500 mg. I normally use 20-50 pills: that is 500 mg to 1250 mg. if I take to many i start to vomit it out. I have also had seizures. so, since can cause the mentioned symptoms one can od; but i have not known anyone that died from it yet. depending on tolerance you can take more then 36.I hope this helps
9 Feb 2012
Absolutely! I did so myself, accidentally. Ok so I wanted to sleep, was having psychological issues and downed a whole bottle. It took about an hour and a half but when I started to feel it it hit hard. I remember hallucinating and acting like a drunk person. My parents tell me that in the emergency room I went into seizures. This stuff is not something to play with, I was scared to take it at all for a while after that incident. I also remember the nurse putting the tube up my nose and me fighting the whole time. Then she put the charcoal in and everything came up, instantly. I still remember her face, I hit her, slapped her, kicked and screamed. I saw my dog in the hospital looking for me, I called out for her. This was a scary thing and I NEVER want to do it again.
22 Mar 2013
Bottom line, follow the label for use. I am a Critical Care Paramedic and also work in a major metro Emergency Department. Taking on a does above 300+ mg will cause different effects. People and teens intentionally OD on Benadryl taking 300-800 mg orally to get a "high". Depending on multiple variables (patients weight etc) it causes the person to see things and answer questions they were not asked. I saw this just last week in 2 male patients of 15 years old. The OD causes tachycardia (rapid heart rate), and hypertension (high blood pressure).
Take it as directed by label or MD only or results will vary.
- Benadryl Information for Consumers
- Benadryl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... awakens, disoriented and agitated. Should she be given more flumazenil? Will her level of consciousness decrease? Or is it possible she didnt ...
1 answer • 12 Nov 2009
My doctor told me it is okay for me to take Benadryl Allergy Ultra Tablets since I came down with Shingles. My rash is gone now but the pain of PHN ...
4 answers • 21 Dec 2009
my dauighter may have took a bottle of bezide2.5mg and i really wanna know the symthoms
1 answer • 13 Mar 2010
I've been told that I experienced an accidental overdose of benadryl. I do not know anything about benadryl.
2 answers • 16 Feb 2013
Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?
... sudden when i layed down i feel a jerky feeling all over my body. W caused this and what can i do for this symptom?
4 answers • 26 Jun 2014